# SDR DALA13032423162

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SLOPE PANEL, 152WG HAS CRACK & DISBONDED.   FABRICATED PANEL IAW AMM 25-50-00-340-007-A & DWG 3D25-40532.
